For adults who have ADD/ADHD, suspect they might, or anyone who lives with, loves or works with an ADHD adult!
Join us in sharing your experiences, questions, and (especially the tools or strategies you use to perform at your best level).
I am a 30 year old male who has been taking adhd meds for over 7 years. I also have become very good at pleasureing myself and women. It seems as if I can watch a 6 hr porno twice, go thru a half bottle of astroglide and been ready for round two. Not tommorow but in like 10 minutes. Is this normal. My penis seems to circulate much more blood when i jerk it when not on adderall (adderrall). Though I climax in 1/73 the time. It is also akward knowing I would rather be at home pleasuring myself than pursuing women. There the problem is telling the girl that ohhhh yea........it will get bigger, keep going. Its like the blood avoids the penis when on adderall (adderrall) unless i have an extra hour of even 2 to rube one out.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.